RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 8, Issue 2  


Limit distribution of the probabilities of the permanent of a random matrix in the field $\operatorname{GF}(p)$
L. A. Lyapkov, B. A. Sevast'yanov
3
On the number of readings of random nonequiprobable files under stable sorting
V. A. Vatutin, V. G. Mikhailov
14
Limit distribution of the number of trees of given size in a random forest
Yu. L. Pavlov
31
On vector invariants of the symmetric group
S. A. Stepanov
48
The singularity of some relations and their combinatorial applications
E. E. Marenich
63
The unsolvability of vector discrete optimization problems in a class of algorithms of a linear convolution of criteria
M. K. Kravtsov
89
The structure of information distribution in an infinite sequence
V. D. Solov'ev
97
Search problems on graphs of regular polyhedra
N. N. Petrov
108
Checking tests for superpositions of Boolean functions from elementary homogeneous functions
N. A. Solov'ev
117
On the complexity of restrictions of Boolean functions
A. V. Chashkin
133
On the comparison of the complexity of two methods for realizing some linear Boolean transformations
K. A. Zykov
151
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020